# SDR AALA202001179009

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 52,037 hours, 33,253 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Part number: 1556A990004
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED AN EMERGENCY INTO PHL ACCOUNT YELLOW HYDRAULICS LOW QUANTITY  INDICATION.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE. FOUND YELLOW HYDRAULIC SYSTEM POWER TRANSFER UNIT MANIFOLD LEAKING AND REPLACED IT PER AMM 29-13-15-400-001A. HYDRAULIC SYSTEM WAS SERVICED TO FULL AND A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED PER AMM 29-12-00 AND 29-10-210-002A.
